# SDR AALA20111207AFW04

- Difficulty date: December 1, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER TORQUE BOX SKIN CRACKED OUTBOARD AFT SIDE WHERE INTEGRATED DRIVE GENERATOR FEEDER CABLES RUN THRU.  INSTALLED REPAIR DOUBLER PER EA B767-54-020372.
